• ISSN: 2010-023X
    • Frequency: Bimonthly
    • DOI: 10.18178/IJTEF
    • Editor-in-Chief: Prof.Tung-Zong (Donald) Chang
    • Executive Editor: Ms. Cherry L. Chen
    • Abstracting/ Indexing: Engineering & Technology Digital Library, ProQuest, Crossref, Electronic Journals Library, DOAJ , EBSCO, and Ulrich's Periodicals Directory
    • E-mail: ijtef@ejournal.net
IJTEF 2014 Vol.5(5): 441-444 ISSN: 2010-023X
DOI: 10.7763/IJTEF.2014.V5.412

A New Customer Lifetime Duration Distribution: The Kumaraswamy Lindley Distribution

Selen Çakmakyapan and Gamze Özel Kadılar
Abstract—Companies are viewing customers in terms of their lifetime duration. Customer lifetime duration is a powerful and straightforward measure that synthesizes churn (attrition) risk at individual customer level. For existing customers, customer lifetime duration can help companies develop customer loyalty and treatment strategies to maximize customer value. In this study, based on the Kumaraswamy distribution, the Kumaraswamy Lindley distribution is studied. Some mathematical properties of Kumaraswamy Lindley distribution such as moments, hazard function, quantile function, skewness, kurtosis are derived. The method of maximum likelihood is used to estimate the model parameters and the observed information matrix is derived. An application of our results is provided to show the applicability of this distribution, especially for customer lifetime duration. Therefore, the proposed distribution can be a useful tool to analyze customer lifetime duration in marketing research.

Index Terms—Customer lifetime, Kumaraswamy distribution, Lindley distribution, moments, maximum likelihood estimation, marketing research.

The authors are with Department of Statistics, Hacettepe University, 06800, Turkey (e-mail: selencakmakyapan@ hacettepe.edu.tr,gamzeozl@ hacettepe.edu.tr).

[PDF]

Cite: Selen Çakmakyapan and Gamze Özel Kadılar, "A New Customer Lifetime Duration Distribution: The Kumaraswamy Lindley Distribution," International Journal of Trade, Economics and Finance vol.5, no.5, pp. 441-444, 2014.

Copyright © 2008-2015. International Journal of Trade, Economics and Finance. All rights reserved.
E-mail: ijtef@ejournal.net